# SDR AALA2020031769003

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 2,333 hours, 691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY LIGHT, SEAT 12C LOOSE. REMOVED AND REPLACED SEAT 12C EMERGENCY LIGHT ASSY PER AMM 33-51-18. OPERATIONAL CHECK GOOD.
